Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 27, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Mar 15, 2026, 10:11 PM CDT for Calcasieu Parish, Louisiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2026, 10:11 PM CDT (03:11 UTC)
- Expired
- Mar 15, 2026, 10:30 PM CDT
- In force
- 19 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 9 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 6:37 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.9
The text
As transmitted.
477
WFUS54 KLCH 160311
TORLCH
LAC019-160330-
/O.NEW.KLCH.TO.W.0027.260316T0311Z-260316T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1011 PM CDT Sun Mar 15 2026
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southeastern Calcasieu Parish in southwestern Louisiana...
* Until 1030 PM CDT.
* At 1010 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Westlake, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Charles, Westlake, Lake Charles Regional Airport, Moss Bluff,
and Carlyss around 1015 PM CDT.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 20 and 35.
Interstate 210 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3019 9342 3032 9331 3020 9304 3005 9318
TIME...MOT...LOC 0310Z 307DEG 26KT 3024 9330
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Tingler2 follow-up statements
694
WWUS54 KLCH 160319
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1019 PM CDT Sun Mar 15 2026
LAC019-160330-
/O.CON.KLCH.TO.W.0027.000000T0000Z-260316T0330Z/
Calcasieu LA-
1019 PM CDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN CALCASIEU PARISH...
At 1019 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Charles, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lake Charles and Lake Charles Regional Airport around 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3018 9332 3026 9325 3020 9304 3007 9316
TIME...MOT...LOC 0319Z 307DEG 26KT 3020 9324
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Tingler272 WWUS54 KLCH 160322 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 1022 PM CDT Sun Mar 15 2026 LAC019-160332- /O.EXP.KLCH.TO.W.0027.000000T0000Z-260316T0330Z/ Calcasieu LA- 1022 PM CDT Sun Mar 15 2026 ...THE TORNADO WARNING FOR SOUTHEASTERN CALCASIEU PARISH WILL EXPIRE AT 1030 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until midnight CDT for southwestern Louisiana. && LAT...LON 3018 9332 3026 9325 3020 9304 3007 9316 TIME...MOT...LOC 0322Z 307DEG 26KT 3020 9324 $$ Tingler
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:30 PM CDT, 3 hours 41 minutes earlier. Its key messages:
- A Canadian cold front is expected to move across this evening with a line of showers and thunderstorms. Some of the storms may produce damaging wind gusts and large hail and a Slight Risk (level 2 out of 5) to Marginal Risk (level 1 out of 5) of severe storms during that time frame for the area.
- Periodic Gale force winds over the coastal waters are expected tonight into Monday and a Gale Warning is in effect.
- Elevated potential for fire danger on Monday due to strong north winds and low afternoon relative humidity values along with dry fuels depending on how much rain falls on Sunday night and a Red Flag Warning has been issued.
- There is the potential for a light freeze for Monday night into Tuesday morning for mainly areas north of the I-10 corridor. Therefore a freeze watch has been issued as this is beyond the average last freeze date for the area.
Area forecast discussion, Mar 15, 6:30 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
630 PM CDT Sun Mar 15 2026
...New UPDATE, AVIATION...
.KEY MESSAGES...
- A Canadian cold front is expected to move across this evening
with a line of showers and thunderstorms. Some of the storms
may produce damaging wind gusts and large hail and a Slight Risk
(level 2 out of 5) to Marginal Risk (level 1 out of 5) of
severe storms during that time frame for the area.
- Periodic Gale force winds over the coastal waters are expected
tonight into Monday and a Gale Warning is in effect.
- Elevated potential for fire danger on Monday due to strong north winds
and low afternoon relative humidity values along with dry fuels
depending on how much rain falls on Sunday night and a Red Flag
Warning has been issued.
- There is the potential for a light freeze for Monday night into
Tuesday morning for mainly areas north of the I-10 corridor.
Therefore a freeze watch has been issued as this is beyond the
average last freeze date for the area.
&&
.UPDATE...
Issued at 625 PM CDT Sun Mar 15 2026
Will be updating for the watch shortly and sometime this evening
hopefully soon issue the freeze warning bounded by and expanded
freeze watch on all sides.
&&
.AVIATION...
(00Z TAFS)
Issued at 625 PM CDT Sun Mar 15 2026
Mainly timing of showers and thunderstorms this evening at the
different terminals. Winds will shift quickly and stay elevated
through the remainder of the period.
&&
.MARINE...
Issued at 229 PM CDT Sun Mar 15 2026
Strong southerly winds will continue a cold front sweeps through the
coastal waters tonight, bringing a brief period of showers and
storms. With a cold air mass behind the front moving over warmer
Gulf waters, strong and gusty offshore flow with gusts upwards of 40
kts can be expected late tonight into Monday, along with building
and rough seas. The elevated northerly winds and high seas will
persist into Monday night. Winds will gradually be relaxing and
becoming onshore by mid week.
&&
.FIRE WEATHER...
Issued at 229 PM CDT Sun Mar 15 2026
A cold front will move across this evening into the overnight
Sunday. This front will bring a quick chance of showers and a few
thunderstorms, although rain amounts are not too impressive with the
chance of a wetting rain between 20 and 50 percent. Strong and gusty
north winds and a very dry air mass behind the front will likely
lead to elevated fire weather concerns on Monday and a Red Flag
Warning has been issued for the entire area.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 38 52 28 58 / 90 10 0 0
LCH 42 55 35 59 / 80 0 0 0
LFT 44 54 33 57 / 80 0 0 0
BPT 42 57 35 61 / 50 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 6 PM CDT Monday for LAZ027>033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
Red Flag Warning from 11 AM to 7 PM CDT Monday for LAZ027>033-
044-045-055-073-074-141>143-152>154-241>243-252>254.
Freeze Watch from Monday evening through Tuesday morning for
LAZ027>033.
TX...Wind Advisory until 6 PM CDT Monday for TXZ180-201-259>262-515-
516-615-616.
Red Flag Warning from 11 AM to 7 PM CDT Monday for TXZ180-201-
259>262-515-516-615-616.
Freeze Watch from Monday evening through Tuesday morning for
TXZ260.
GM...Small Craft Advisory from 10 PM this evening to 1 AM CDT Tuesday
for GMZ430-432-435-436.
Low Water Advisory from 4 AM to 1 PM CDT Monday for GMZ430-432-
435-436.
Gale Warning from 10 PM this evening to 1 PM CDT Monday for
GMZ450-452-455-470-472-475.
Small Craft Advisory from 1 PM Monday to 1 AM CDT Tuesday for
GMZ450-452-455-470-472-475.
&&
SHORT TERM...27
LONG TERM....07
AVIATION...27In the hours before
Special weather statement, Mar 15, 8:41 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
841 PM CDT Sun Mar 15 2026
LAZ141-241-TXZ201-261-262-515-516-615-616-160230-
Southern Calcasieu LA-Northern Calcasieu LA-Hardin TX-
Northern Orange TX-Lower Jefferson TX-Southern Newton TX-
Southern Orange TX-Southern Jasper TX-Upper Jefferson TX-
841 PM CDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL CALCASIEU PARISH...
JEFFERSON...SOUTHWESTERN NEWTON...SOUTHEASTERN HARDIN...ORANGE AND
SOUTHEASTERN JASPER COUNTIES THROUGH 930 PM CDT...
At 840 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buna to near China to near Beach City.
Movement was southeast at 35 mph.
HAZARD...Wind gusts of 40 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches,
Lumberton, Vidor, Bridge City, Silsbee, West Orange, Vinton, Sour
Lake, Nome, Deweyville, Evadale, Central Gardens, Hamshire, Starks,
and Mauriceville.
This includes the following highways...
Interstate 10 in Texas between mile markers 880 and 832.
Interstate 10 in Louisiana between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2955 9439 2957 9435 2989 9436 2989 9444
3011 9445 3011 9448 3053 9401 3052 9397
3025 9353 2999 9379 3000 9377 2966 9406
2953 9438
TIME...MOT...LOC 0140Z 317DEG 32KT 3047 9395 3008 9432 2977 9489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TinglerSpecial weather statement, Mar 15, 8:51 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
851 PM CDT Sun Mar 15 2026
LAZ030-141-TXZ260-262-160230-
Beauregard LA-Northern Calcasieu LA-Southern Newton TX-
Northern Newton TX-
851 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BEAUREGARD...
NORTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA AND
SOUTHWESTERN NEWTON COUNTIES THROUGH 930 PM CDT...
At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
Old Salem, or 8 miles southeast of Call, moving southeast at 30 mph.
HAZARD...Wind gusts of 40 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Fields, De Quincy, Devils Pocket, Lunita, Bivens, Bancroft, Oretta,
and Old Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 3072 9368 3057 9331 3025 9354 3046 9389
3048 9389
TIME...MOT...LOC 0151Z 301DEG 25KT 3056 9374
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TinglerSpecial weather statement, Mar 15, 9:09 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
909 PM CDT Sun Mar 15 2026
LAZ027-030-031-160245-
Allen LA-Beauregard LA-Vernon LA-
909 PM CDT Sun Mar 15 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BEAUREGARD...
SOUTHEASTERN VERNON AND NORTH CENTRAL ALLEN PARISHES THROUGH 945 PM
CDT...
At 909 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rosepine, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Ridder, Rosepine, Pitkin, Sugartown, Grant, Cravens, and Bundick
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Louisiana.
&&
LAT...LON 3078 9346 3102 9331 3098 9288 3071 9294
TIME...MOT...LOC 0209Z 279DEG 28KT 3091 9329
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BrazzellSpecial weather statement, Mar 15, 9:11 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Lake Charles LA
911 PM CDT Sun Mar 15 2026
LAZ027>029-032-160245-
Avoyelles LA-Evangeline LA-Vernon LA-Rapides LA-
911 PM CDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT RAPIDES...NORTHERN EVANGELINE...
AVOYELLES AND EAST CENTRAL VERNON PARISHES THROUGH 945 PM CDT...
At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Timber Trails to near Boyce to
near Lacamp. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Glenmora, Boyce,
Moreauville, Cheneyville, Turkey Creek, Hineston, Bordelonville,
Alexandria International Airport, Effie, Ball, Cottonport, Pine
Prairie, Mansura, Lecompte, Hessmer, and Evergreen.
This includes Interstate 49 between mile markers 45 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for central,
southwestern and west central Louisiana.
&&
LAT...LON 3136 9208 3133 9208 3134 9203 3132 9200
3128 9202 3122 9199 3125 9196 3123 9192
3128 9195 3130 9191 3123 9179 3094 9201
3073 9245 3086 9260 3090 9260 3090 9265
3122 9304 3140 9267 3139 9267 3147 9222
TIME...MOT...LOC 0211Z 308DEG 32KT 3153 9249 3136 9261 3122 9291
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BrazzellSpecial weather statement, Mar 15, 9:38 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
938 PM CDT Sun Mar 15 2026
LAZ027-028-030>032-142-160330-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
Northern Jefferson Davis LA-
938 PM CDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RAPIDES...NORTHWESTERN
JEFFERSON DAVIS...NORTHWESTERN EVANGELINE...EASTERN BEAUREGARD...
SOUTHEASTERN VERNON AND ALLEN PARISHES THROUGH 1030 PM CDT...
At 938 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hineston to near Dry Creek to near
Longville to 6 miles southeast of Singer. Movement was southeast at
25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Oakdale, Kinder, Oberlin, Glenmora, Elton, Cheneyville, Elizabeth,
Turkey Creek, Reeves, Dry Creek, Sugartown, Ragley, Hineston, Pitkin,
Mittie, Grant, Pine Prairie, Lecompte, Elmer, and Allen Parish
Airport.
This includes Interstate 49 between mile markers 55 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for central,
southwestern and west central Louisiana.
&&
LAT...LON 3105 9222 3055 9259 3047 9268 3036 9302
3058 9347 3066 9321 3074 9312 3118 9280
TIME...MOT...LOC 0238Z 292DEG 24KT 3111 9278 3072 9306 3065 9315 3058
9334
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BrazzellSpecial weather statement, Mar 15, 9:50 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
950 PM CDT Sun Mar 15 2026
LAZ030-073-074-141-142-241-242-160330-
West Cameron LA-Southern Calcasieu LA-Beauregard LA-
Southern Jefferson Davis LA-Northern Calcasieu LA-
Northern Jefferson Davis LA-East Cameron LA-
950 PM CDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMERON...
NORTHWESTERN JEFFERSON DAVIS...SOUTH CENTRAL BEAUREGARD AND CALCASIEU
PARISHES THROUGH 1030 PM CDT...
At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ragley to near Sabine Pass. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Charles, Port Arthur, Sulphur, Cameron, Westlake, Welsh, Vinton,
Iowa, Fenton, Grand Lake, Moss Bluff, Sabine Pass, Johnsons Bayou,
Lake Charles Regional Airport, Sabine National Wildlife, Ragley,
Hacketts Corner, Topsy, Lebleu Settlement, and Gillis.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 7 and 54.
Interstate 210 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2967 9392 2967 9393 2968 9393 2967 9386
2968 9384 2977 9395 2976 9390 2979 9395
2985 9394 3006 9370 3053 9329 3048 9313
3042 9313 3044 9300 3035 9272 2966 9344
2963 9379
TIME...MOT...LOC 0250Z 280DEG 25KT 3047 9328 2976 9396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TinglerThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:11 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 64 min |
| Mar 15, 8:22 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 27 min |
| Mar 15, 8:51 PM CDT | Special Weather Statement | LCH | Beauregard | 39 min |
| Mar 15, 9:09 PM CDT | Special Weather Statement | LCH | Vernon | 36 min |
| Mar 15, 9:11 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 34 min |
| Mar 15, 9:38 PM CDT | Special Weather Statement | LCH | Allen | 52 min |
| Mar 15, 9:50 PM CDT | Special Weather Statement | LCH | Calcasieu, Jefferson Davis | 40 min |
| Mar 15, 9:54 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline | 51 min |
| Mar 15, 10:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Saint Landry | 48 min |
| Mar 15, 10:30 PM CDT | Special Weather Statement | LCH | Acadia, Cameron, Jefferson Davis | 45 min |
| Mar 15, 11:10 PM CDT | Special Weather Statement | LCH | Saint Landry | 50 min |
| Mar 15, 11:13 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 62 min |
| Mar 15, 11:59 PM CDT | Special Weather Statement | LCH | Saint Martin | 46 min |
| Mar 16, 12:07 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin, Vermilion | 53 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.